# SDR CALA2025043004341

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 70,247 hours, 31,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESSURE INDICATOR SHOWING LOW PRESSURE.  CHECK DOOR 2L SLIDE PRESSURE INDICATOR AT DOOR.  NEEDLE IS ON THE LINE DIVIDING AREA A AND AREA B.  THE NEEDLE IN AREA B, WHICH IS HALF THE RANGE OF AREA A, SHOWS A PRESSURE LEVEL THAT CAN BE ACCEPTED PER AMM 25-62-00-210-001.
